# SDR SIMA20151119003

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,957 hours, 34,258 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON APPROACH, FLAPS AT ZERO DEGREES.  TRANSFERRED TO NRWC 647-ORD-02283.  R & R FLAP VELOCITY SENSOR IAW AMM 27-51-12.  REFER TO NRWC 647-ORD-02283.  R & R FLAP TRANSMISSION BRAKE IAW AMM 27-51-01.  ACCOMPLISHED OPERATIONS CHECK IAW AMM 27-51-00.  OPERATIONS CHECKED GOOD.
